# SDR 2007UALA00690

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 44,241 hours, 15,875 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A LEFT WING BLEED LEAK.   LT WING LEAK DISPLAYED ON UPPER ECAM SCREEN-AIR.    FOUND LOOSE DUCTING AND CLAMPS JUST ABOVE THE EXTERNAL AIR CART HOOK UP.  RESEATED DUCT AND RESECURED CLAMPS NO FURTHER DEFECTS NOTED.  ACCOMPLISHED LEAK CHECK OF DUCK AND NO LEAKS NOTED.  ECAM MESSAGE GONE AND SYSTEM OPS CHECKS OK.
